MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 4.7,10,MTX,MC,MG,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 4.7,10,MTX,MC,MG,HA; DENTAL IMPLANT
Model Number TSVMWH10
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implant mount was unable to be removed from the implant.The procedure was completed using another implant.Tooth #19.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Additional 510(k) number is k133339.
 
Event or Problem Description
There is no update to the original complaint description provided.
 
Additional Manufacturer Narrative
One imp, tsv, 4.7,10, mtx, mc, mg, ha (tsvmwh10) and mount were returned for investigation.Visual evaluation of the as returned products identified that the devices were engaged.Functional testing was performed and it was noticed that the devices could not disengage.Pre-existing condition noted on the per was moderate bone density ¿ type ii.The devices were intended for tooth #19 (universal).X-ray or picture evaluation: x-ray or picture images were not provided.Review of appropriate documentation: document reviewed: instructions for use - tapered screw-vent and trabecular metal implants, ifu4869 rev 9-10/19.Information identified: warnings, precautions and breakage.Per the applicable ifu, it is stated that improper technique can cause device failure.Dhr review: dhr review for the lot (1238024) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (1238024) for similar events (complaint category keywords: functional: does not disengage/release) and 1 other complaint was identified under (b)(4).Post market trending review: december post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information, device malfunction did occur and the reported event was confirmed.

Brand Name
IMP, TSV, 4.7,10,MTX,MC,MG,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12804232
Report Number0002023141-2021-03252
Device Sequence Number5575362
Product Code DZE
UDI-Device Identifier00889024344143
UDI-Public(01)00889024344143(17)250918(10)1238024
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101880
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2025
Device Model NumberTSVMWH10
Device Catalogue NumberTSVMWH10
Device Lot Number1238024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Supplement Date Received by Manufacturer02/01/2022
Initial Report FDA Received Date11/12/2021
Supplement Report FDA Received Date02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale